Research Repository

Reachable Set Estimation for Markovian Jump Neural Networks with Time-Varying Delays

Xu, Z, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Reachable Set Estimation for Markovian Jump Neural Networks with Time-Varying Delays. IEEE Transactions on Cybernetics, 47 (10). 3208 - 3217. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: disturbance input; Lyapunov–Krasovskii theorem; reciprocally convex approach
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Jul 2018 06:20
Last Modified: 17 Sep 2019 02:52
URI: http://vuir.vu.edu.au/id/eprint/36463
DOI: https://doi.org/10.1109/TCYB.2016.2623800
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar